Mathematical modelling of schistosomiasis japonica: comparison of control strategies in the People's Republic of China

Citation

Williams, G, Sleigh, A, Li, Y et al 2002, 'Mathematical modelling of schistosomiasis japonica: comparison of control strategies in the People's Republic of China', Acta Tropica, vol. 82, no. 2, pp. 253-262.

Year

2002

Field of Research

  • Epidemiology

Updated:  18 September 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers